Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 29, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at Jun 29, 2020, 2:11 PM CDT for Dane County, Jefferson County, Wisconsin. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 29, 2020, 2:11 PM CDT (19:11 UTC)
- Expired
- Jun 29, 2020, 3:15 PM CDT
- In force
- 64 min
- Issued by
- NWS Milwaukee, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dane County, WI, Jefferson County, WI
The radar
The Milwaukee radar (KMKX), 45 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.2 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1499 J/kg
- Mixed-layer CIN
- -120 J/kg
- Mixed-layer LCL
- 1072 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713
WUUS53 KMKX 291911
SVRMKX
WIC025-055-292015-
/O.NEW.KMKX.SV.W.0029.200629T1911Z-200629T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
211 PM CDT Mon Jun 29 2020
The National Weather Service in Milwaukee/Sullivan has issued a
* Severe Thunderstorm Warning for...
Southeastern Dane County in south central Wisconsin...
Jefferson County in southeastern Wisconsin...
* Until 315 PM CDT.
* At 211 PM CDT, severe thunderstorms were located along a broken
line extending from Deerfield to near Cambridge to near Edgerton,
moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eastern Madison, Fitchburg, Whitewater, Stoughton, Fort Atkinson,
Oregon, Jefferson, McFarland, Monona, Lake Mills, Edgerton, Cottage
Grove, Johnson Creek, Deerfield, Palmyra, Cambridge, Brooklyn, Lake
Ripley, Lake Koshkonong and Ixonia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4285 8937 4286 8938 4307 8938 4317 8854
4284 8855
TIME...MOT...LOC 1911Z 256DEG 16KT 4306 8908 4294 8905 4287 8912
HAIL...<.75IN
WIND...60MPH
$$
WAGNER2 follow-up statements
625 WWUS53 KMKX 291929 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 229 PM CDT Mon Jun 29 2020 WIC025-055-292015- /O.CON.KMKX.SV.W.0029.000000T0000Z-200629T2015Z/ Dane WI-Jefferson WI- 229 PM CDT Mon Jun 29 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR SOUTHEASTERN DANE AND JEFFERSON COUNTIES... At 228 PM CDT, severe thunderstorms were located along a broken line extending from near Lake Mills to near Lake Ripley to near Edgerton, moving east at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Whitewater, Fort Atkinson, Jefferson, Lake Mills, Edgerton, Johnson Creek, Deerfield, Palmyra, Cambridge, Lake Ripley, Lake Koshkonong, Ixonia, Rome, Albion, Milford, Hebron, Sullivan, Utica, Rockdale and Busseyville. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4285 8917 4310 8917 4317 8854 4284 8855 TIME...MOT...LOC 1928Z 256DEG 16KT 4308 8899 4296 8896 4289 8903 HAIL...<.75IN WIND...60MPH $$ WAGNER
682 WWUS53 KMKX 291946 SVSMKX Severe Weather Statement National Weather Service Milwaukee/Sullivan WI 246 PM CDT Mon Jun 29 2020 WIC025-291956- /O.CAN.KMKX.SV.W.0029.000000T0000Z-200629T2015Z/ Dane WI- 246 PM CDT Mon Jun 29 2020 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY IS CANCELLED... The storms which prompted the warning have moved out of the warned area. Therefore, the warning has been cancelled. LAT...LON 4285 8901 4312 8901 4317 8854 4284 8855 TIME...MOT...LOC 1946Z 270DEG 16KT 4310 8890 4298 8887 4291 8894 $$ WIC055-292015- /O.CON.KMKX.SV.W.0029.000000T0000Z-200629T2015Z/ Jefferson WI- 246 PM CDT Mon Jun 29 2020 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR JEFFERSON COUNTY... At 246 PM CDT, severe thunderstorms were located along a line extending from Lake Mills to near Fort Atkinson to Lake Koshkonong, moving east at 20 mph. HAZARD...60 mph wind gusts. SOURCE...Radar indicated. IMPACT...Expect damage to roofs, siding, and trees. Locations impacted include... Whitewater, Fort Atkinson, Jefferson, Lake Mills, Johnson Creek, Palmyra, Lake Ripley, Lake Koshkonong, Ixonia, Rome, Milford, Hebron, Sullivan, Busseyville, Pipersville, Helenville, Nws Milwaukee/sullivan and Lake Lac La Belle. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4285 8901 4312 8901 4317 8854 4284 8855 TIME...MOT...LOC 1946Z 270DEG 16KT 4310 8890 4298 8887 4291 8894 HAIL...<.75IN WIND...60MPH $$ WAGNER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 11:32 AM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Jun 29, 11:32 AM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Milwaukee/Sullivan WI 1132 AM CDT Mon Jun 29 2020 .UPDATE...Convection underway across the northwest half of the cwa. This area is on the southern periphery of better 0-6km shear. Also vicinity of surface boundary with some outflow interaction as well from earlier convection that stayed to our north. Have made some pop adjustments focusing greater coverage in northwest cwa. None of the new convection is too robust. Plenty of CAPE and high PWAT values combined with Corfidi vectors only on the order of 5-10 knots suggest some decent downpours. Some isolated downburst potential as well. PC && .AVIATION(18Z TAFS)...Overall VFR this period with weak flow. Some MVFR ceilings are showing up with convection in the northwest cwa so some of this likely to linger for a time with greatest coverage of storms there. Convection should die off early this evening with only isolated tsra expected again on Tuesday. PC && .MARINE...Light east to southeast winds will persist for the next several days as weak high pressure of 29.8 inches stalls over the eastern Great Lakes, and low pressure remains nearly stationary over the High Plains. There will be chances for scattered thunderstorms through most of the week as well. Otherwise the potential for fog and haze will likely remain the main marine concerns the next several days. PC && .PREV DISCUSSION... (Issued 613 AM CDT Mon Jun 29 2020) UPDATE... No changes to the forecast at this time. AVIATION(12Z TAFS)... Later this morning and into the early afternoon we will see increasing chances for some showers and thunderstorms. The uncertainty remains very high with respect to the potential for storms but if we do see a few storms there could become strong with some hail and strong wind potential. The best chance for storms will also remain away from the shoreline. Other than any storm potential conditions should remain mostly VFR with light southeast winds. Also it is worth mentioning that if any storms do form but do not impact the terminal directly there may be outflows that significantly alter wind directions. PREV DISCUSSION... (Issued 345 AM CDT Mon Jun 29 2020) SHORT TERM... Today and Tonight...Forecast Confidence is Low/Medium... This morning we may start to see outflow of the MCS to the northwest push southeast. At the moment the storms with the MCS remain fairly stationary given minimal flow. The outflow may trigger weak convection into the morning hours with potential for some weak storms/showers to push into the northwest parts of the CWA. Into the early afternoon some surface convergence, perhaps lake influenced, may trigger additional convection on a north- south axis. CAMs continue to suggest this boundary, although weak, will provide enough lift to get to the LFC. It is also worth mentioning that once we have one storm the corresponding outflow will likely have the capabilities of producing additional convection. The uncertainties with this remain quite high given minimal forcing and perhaps the CAMs overdoing it on the low level convergence. In addition, due to the weak flow any storms would be expected to be very slow moving with potential for some backbuilding in addition to the PWATs of 1.5-2.0 inches. Thus we could see some flash flooding potential if any storms start to sit over certain areas. There are also some concerns for severe storms with the potential for large hail up to an inch and damaging wind gusts. This risk is very conditional upon storms and the corresponding strength of storms given lack of flow. LONG TERM... Tuesday through Sunday...Confidence is Low to Medium Run to run variability in guidance continues to keep confidence in the forecast through the middle of the week on the lower side. Models are struggling with system moving north out of the southern US into the IA/IL region today. This feature encounters the upper ridge and stalls out Monday into Tuesday. Previous runs kept this feature south resulting in an influx of drier air keeping PoPs out of the region. However, models have come back to the idea of this low either getting picked up by a shortwave ejecting out of the Intermountain west or becoming stretched out to where forcing weakens with time. So, the focus is then for Tuesday where convergence and forcing associated with this low will generate scattered storms. The best chances appear to be across the SW portion of the area closer to the low. Instability and upper level lapse rates are a bit weaker compared to Monday but with little in the way of shear pulse type storms capable of gusty winds and heavy downpours are the main threat. Slight chances for storms continue on Wednesday mainly over west- central WI but with models starting to all agree on drier air working in from the NE storms could end up staying over far SW WI. The uncertainty ramps up for Thursday with differing solutions on where to take the remnant upper low. The GFS is the most bullish and is the outlier in terms of moisture and placement of the upper features. So, have trended the forecast more towards the ECMWF/CMC solutions with more limited chances for storms on Thursday. Those models really amplify the drier air aloft and thus more limited chances for storms. As we head into Friday and into the July 4th holiday weekend the upper ridge builds over the region suppressing any chances for storms. This will also mean slightly warmer temps with highs likely reaching the 90 degree mark over the weekend. AVIATION(09Z TAFS)... Early this morning will likely remain quiet but as we go through the morning and especially into the early afternoon we will see increasing chances for some showers and thunderstorms. The uncertainty remains very high with respect to the potential for storms but if we do see a few storms there could become strong with some hail and strong wind potential. The best chance for storms also remain away from the shoreline. Other than any storm potential conditions should remain mostly VFR with light southeast winds. Also it is worth mentioning that if any storms do form but do not impact the terminal directly there may be outflows that significantly alter wind directions. MARINE... Light east to southeast winds will persist for the next several days as weak high pressure of 29.8 inches stalls over the eastern Great Lakes, and low pressure remains nearly stationary over the High Plains. There will be chances for scattered thunderstorms through most of the week as well. Otherwise the potential for fog and haze will likely remain the main marine concerns the next several days. && .MKX WATCHES/WARNINGS/ADVISORIES... WI...None. LM...None. && Today/Tonight and Aviation/Marine...ARK Tuesday through Sunday...Stumpf
Hazardous weather outlook, Jun 29, 3:45 AM CDT, 10 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Milwaukee/Sullivan WI 345 AM CDT Mon Jun 29 2020 WIZ046-047-051-052-056>060-062>072-300845- Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge- Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee- Lafayette-Green-Rock-Walworth-Racine-Kenosha- 345 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for portions of east central Wisconsin, south central Wisconsin and southeast Wisconsin. .DAY ONE...Today and Tonight Scattered to numerous thunderstorms are expected to develop late this morning into the afternoon hours. Gusty winds, hail, and very heavy rainfall are expected with storms. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There will be periodic chances for thunderstorms Tuesday through Friday and then again on Sunday. Thunderstorms will likely be most widespread during the afternoon and early evening hours. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LMZ643>646-300845- Sheboygan to Port Washington WI- Port Washington to North Point Light WI- North Point Light to Wind Point WI- Wind Point WI to Winthrop Harbor IL- 345 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for the nearshore waters from Sheboygan Wisconsin to Winthrop Harbor Illinois. .DAY ONE...Today and Tonight Scattered thunderstorms are expected this afternoon with gusty winds and hail the main threats. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are periodic chances for thunderstorms Tuesday though Friday and then again on Sunday. LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-300845- Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to mid-line of lake.- Lake Michigan from Seul Choix Point to Rock Island Passage 5NM offshore to Mid Lake- Lake Michigan South of a line from Seul Choix Point to the Mackinac Bridge and North of a line from Charlevoix MI to South Fox Island 5NM offshore- Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to mid lake- Lake Michigan from Point Betsie to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM offshore to mid lake- Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to Mid Lake- Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid Lake- Lake Michigan from Sheboygan to Port Washington WI 5NM offshore to Mid Lake- Lake Michigan from Port Washington to North Point Light WI 5NM offshore to Mid Lake- Lake Michigan from North Point Light to Wind Point WI 5NM offshore to Mid Lake- Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM offshore to Mid Lake- Lake Michigan from Wilmette Harbor to Michigan City in 5NM offshore to Mid Lake- Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid Lake- Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid Lake- Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to Mid Lake- Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid Lake- Lake Michigan from South Haven to Holland MI 5NM offshore to Mid lake- Lake Michigan from St Joseph to South Haven MI 5NM offshore to Mid Lake- 345 AM CDT Mon Jun 29 2020 This Hazardous Weather Outlook is for the open waters of Lake Michigan. .DAY ONE...Today and Tonight Isolated to scattered thunderstorms are expected this afternoon and evening across the southern half of Lake Michigan. Gusty winds and hail are the main threats with any storm. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There are periodic chances for thunderstorms Tuesday though Friday and then again on Sunday. www.weather.gov/mkx
In the hours before
Special weather statement, Jun 29, 12:18 PM CDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
1218 PM CDT Mon Jun 29 2020
WIZ057-058-291800-
Dodge-Columbia-
...A STRONG THUNDERSTORM WILL AFFECT EASTERN COLUMBIA AND
NORTHWESTERN DODGE COUNTIES...
At 1217 PM CDT, a strong thunderstorm was located near Fall River, or
7 miles northwest of Columbus, moving northeast at 20 mph.
Winds exceeding 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Beaver Dam, Randolph, Fall River, Cambria, Fox Lake, Otsego,
Friesland, Doylestown and Astico.
LAT...LON 4354 8872 4335 8905 4333 8919 4337 8925
4363 8907 4363 8893
TIME...MOT...LOC 1717Z 224DEG 17KT 4340 8914
WAGNERLocal storm report, Jun 29, 1:06 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
106 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 PM HAIL 2 WSW MIDDLETON 43.09N 89.54W
06/29/2020 M1.50 INCH DANE WI PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
WOODSpecial weather statement, Jun 29, 1:11 PM CDT, 1 hour before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
111 PM CDT Mon Jun 29 2020
WIZ062-067>069-291900-
Green-Lafayette-Rock-Iowa-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LAFAYETTE...
GREEN...SOUTHEASTERN IOWA AND WESTERN ROCK COUNTIES...
At 110 PM CDT, radar indicated strong thunderstorms were located
along a broken line extending from Blanchardville to near Belleville.
Movement was northeast at 20 mph.
Winds exceeding 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Monroe, Evansville, Brodhead, Belleville, New Glarus, Orfordville,
Brooklyn, Monticello, Albany, Argyle, Blanchardville, Footville,
Fulton, Newark, Wiota, Magnolia, Dayton, South Wayne, Browntown and
Hanover.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4251 8996 4285 8998 4286 8937 4285 8937
4285 8910 4251 8912
TIME...MOT...LOC 1810Z 216DEG 10KT 4282 8984 4282 8948
WAGNERSpecial weather statement, Jun 29, 1:27 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
127 PM CDT Mon Jun 29 2020
WIZ057-062-063-291915-
Columbia-Iowa-Dane-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL IOWA...
SOUTHERN COLUMBIA AND DANE COUNTIES...
At 126 PM CDT, radar indicated strong thunderstorms were located
along a broken line extending from Sauk City to near Brooklyn.
Movement was northeast at 20 mph.
Winds of 40 to 50 mph and half inch hail are possible with these
storms.
Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor, Edgerton,
Columbus, Prairie Du Sac, Marshall, Sauk City, Lake Wisconsin,
Deforest and Cottage Grove.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4286 8984 4320 8985 4324 8980 4324 8977
4327 8972 4328 8971 4330 8973 4332 8972
4336 8967 4336 8965 4338 8960 4341 8960
4340 8901 4285 8901
TIME...MOT...LOC 1826Z 239DEG 15KT 4311 8952 4288 8939
WAGNERLocal storm report, Jun 29, 1:38 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
138 PM CDT MON JUN 29 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HAIL 1 NW VERONA 43.00N 89.55W
06/29/2020 U1.00 INCH DANE WI PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.) TIME
MATCHED TO RADAR.
&&Special weather statement, Jun 29, 1:59 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
159 PM CDT Mon Jun 29 2020
WIZ056>058-062>064-067>069-291945-
Green-Dodge-Lafayette-Columbia-Rock-Iowa-Sauk-Jefferson-Dane-
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN LAFAYETTE...
GREEN...EASTERN IOWA...ROCK...SOUTHERN COLUMBIA...DANE...SOUTHEASTERN
SAUK...WESTERN JEFFERSON AND SOUTHWESTERN DODGE COUNTIES...
At 158 PM CDT, radar indicated a cluster of strong thunderstorms
were located along a broken line extending from near Lake Wisconsin
to near Sun Prairie to Janesville. Movement was northeast at 20 mph.
Winds exceeding 40 mph and pea size hail are possible with these
storms.
Locations impacted include...
Madison, Janesville, Beloit, Sun Prairie, Fitchburg, Middleton,
Stoughton, Fort Atkinson, Waunakee, Monroe, Verona, Oregon,
Jefferson, South Beloit, McFarland, Monona, Mount Horeb, Windsor,
Lake Mills and Milton.
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4251 9015 4316 9014 4341 8960 4340 8877
4249 8878
TIME...MOT...LOC 1858Z 219DEG 24KT 4343 8956 4320 8920 4267 8903
WAGNERThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 10:29 AM CDT | Special Weather Statement | MKX | Marquette | 46 min |
| Jun 29, 12:09 PM CDT | Special Weather Statement | MKX | Iowa | 51 min |
| Jun 29, 12:18 PM CDT | Special Weather Statement | MKX | Dodge | 42 min |
| Jun 29, 12:45 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Iowa, Sauk | 45 min |
| Jun 29, 1:11 PM CDT | Areal Flood Advisory | MKX | Dane | 3 hr |
| Jun 29, 1:11 PM CDT | Special Weather Statement | MKX | Green | 49 min |
| Jun 29, 1:27 PM CDT | Special Weather Statement | MKX | Dane | 48 min |
| Jun 29, 1:35 PM CDT | Severe Thunderstorm Warning | MKX | Dane, Green, Rock | 40 min |
| Jun 29, 1:40 PM CDT | Flash Flood Warning | MKX | Dane | 3 hr |
| Jun 29, 1:52 PM CDT | Areal Flood Advisory | MKX | Green, Lafayette | 3 hr |
| Jun 29, 1:59 PM CDT | Special Weather Statement | MKX | Dane, Green, Iowa, Lafayette, Rock | 46 min |
| Jun 29, 2:33 PM CDT | Areal Flood Advisory | MKX | Rock | 117 min |
| Jun 29, 2:43 PM CDT | Special Weather Statement | MKX | Dane, Green, Jefferson, Rock, Walworth, Waukesha | 47 min |
| Jun 29, 3:22 PM CDT | Special Weather Statement | MKX | Green, Jefferson, Kenosha, Milwaukee, Racine, Rock and 2 more | 53 min |
| Jun 29, 3:32 PM CDT | Flash Flood Warning | MKX | Rock | 3 hr |
| Jun 29, 3:50 PM CDT | Special Marine Warning | MKX | 115 min | |
| Jun 29, 3:54 PM CDT | Special Weather Statement | MKX | Marquette | 36 min |
| Jun 29, 4:10 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine, Rock, Walworth, Waukesha | 65 min |
| Jun 29, 4:23 PM CDT | Areal Flood Warning | MKX | Dane | 2 hr |
| Jun 29, 5:11 PM CDT | Areal Flood Advisory | MKX | Kenosha, Milwaukee, Racine, Walworth, Waukesha | 3 hr |
| Jun 29, 5:12 PM CDT | Special Weather Statement | MKX | Kenosha, Milwaukee, Racine | 33 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.